From a single chain to a large family of submodules.
Portugaliae mathematica, Tome 61 (2004) no. 2, pp. 193-205
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2004__61_2_52401,
author = {Fuchs, Laszlo and Lee, Sang Bum},
title = {From a single chain to a large family of submodules.},
journal = {Portugaliae mathematica},
pages = {193--205},
year = {2004},
volume = {61},
number = {2},
zbl = {1089.13507},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2004__61_2_52401/}
}
Fuchs, Laszlo; Lee, Sang Bum. From a single chain to a large family of submodules.. Portugaliae mathematica, Tome 61 (2004) no. 2, pp. 193-205. http://geodesic.mathdoc.fr/item/PORMA_2004__61_2_52401/